cee79 29/04/17
Last reply 1 month ago
Lemtrada help!

Hi all, hope your wee and in good health 😄
Just wanted to ask and put it out there, if anyone knows of a phone number (uk) of anyone that I can speak to about lemtrada? I had my first lot of infusion end of Feb/beginning of March 2017. I am still recouping but am sooooo intoxicated, like I’ve had 2 bottles of wine! Some times it’s not so bad and can get on with things, other times it’s just all encompassing/ engulfing and can’t even think- let alone do anything- don’t know if this is a relapse? Side effects? I had the feeling of intoxication before treatment, but since treatment it’s much worse. Its unfortunate, I don’t have a very good MS nurse, not seeing consultant till August 2017 and just feel left to my own devices and ‘lost in space’.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 year ago

@cee79 , @tracyd is our resident “expert” on Lemtrada. She’ll pick up on your post and respond. She’s good like that.

If the feeling of “intoxication” started before you started on Lemtrada, then the Steroids, given as part of the protocol, should have quietened that down for you. Unless there is a non-MS problem causing this feeling.

It may be worth having a word with your GP to eliminate non-MS causes.


tracyd
1 year ago

@cee79
Feeling of ‘intoxication’ isn’t one I’ve heard described before by anyone in the Lemtrada community groups. Feeling great and better is something I’ve heard described, I felt that myself simply because I genuinely did feel good and I suppose that could be described as intoxicating as I had expected to feel crappy and really was just high on life being good

You have a friend request, if you want to talk drop me a PM and I will share some contact details.

As stumbler said though if this started before treatment and it’s concerning you then it’s worth a chat with your doctor in order even if it’s just to get some reassurances xx


cee79
1 year ago

Thanks for your prompt response guys @stumbler and @tracyd. If feel so alone with this, no intended disrespect to any of the MS team/nurses at the hospital, but they are not very great. I am wondering if there is an a number, I just can’t seem to find it, the MS nurses gave me a lemtrada pack, I have signed up with the one to one MS ‘service but don’t seem to find tune ‘number’ they sat they have !!! Any one herd of this?? Any one know??


cee79
1 year ago

Sorry guys, that should say ‘well’ no ‘wee’!!!!


stumbler
1 year ago

@cee79 , if you’re looking at this “one-to-one” service:-

https://www.msonetoone.com/

then this is a US service, just for US residents.

If you have any further details of the service that you’re looking for and I’ll have a hunt around. 😉


cee79
1 year ago

That’s the thing @stumbler, there is a US service, but no Uk service number ( which they claim they have!) 😡
I will be seeing my GP soon to talk about the ‘pissed/intoxicated’ feeling that I was experiencing before treatment, but The intensity has doubled if not tripled, and has engulfed me totally. I know I am still recuperating from the lemtrada treatment, I still can’t really focus on much, my head feels like it’s in a different reality at times, and also I’m consumed by fatigue. I know it’s only a matter of time till things settle down, it’s hard to stay positive, when you feel so useless.


stumbler
1 year ago

@cee79 , why don’t these companies understand that there’s more to the world than America!

You could give the MS Society a call (0808 800 8000) and see if they have any helpful suggestions for you.

Otherwise, accept that your body has been through a traumatic time, with Lemtrada, Steroids and anti-histamines being infused into you. With your immune system having been “rebooted”, you may have picked up an annoying infection, which is causing this vertigo-type feeling.

Get your GP to eliminate any non-MS causes and continue to nag your MS nurse, politely.

Be patient and I hope you feel better soon.


matic91
1 year ago

ive been on Lemtrada, but the only side effect i had were certain points on my skin and even that lasted for about half an hour, because the nurse gave me an injection so that the points disappeared. But that was just at my first dosis. After that i felt brilliant, could ride my bike normally, swim, walk and so on. But after my second dosis things didnt work as by the first one. I had no side-effects meaning that my body kind of got used to the drug, consequently the beneficts were also marginal, i really expected the same results as by the first dosis. But hey life goes on and so do we right? 😀 😀 😀 Hope that drug will make you feel great again 🙂


cee79
1 year ago

Thanks @matic91, thank you for your response, I know we are all individuals, and we all function very differently, and we have different symptoms to each other, and will probably react to different drugs in different ways.

I just hope that soon I will feel better, it’s hard to keep positive, as at times, it feels that I am making progress, but then I seem to go two steps back.

I don’t know how long this is going to take, for my body to resettle itself, and for my brain to feel like I am on this planet!

I hope you start feeling better soon, how long ago did you have your second dose?

How long was it from your first dose that you went back to work? I do not envisage going back to work as of yet, I cannot drive a car in this state, or even hold a decent and constructive conversation. My focus and concentration has largely been affected, and don’t know whether it is just brain fog worsened, or whether it is an exacerbation from the treatment.
I will be going to my GP next week, about the feeling of intoxication/vertigo? I guess different people describe the symptoms in different ways, but intoxication is the best way I can describe how I feel. I really want to be more active than I am at the moment and exercise more but this is not possible for me currently. Positively hoping for a change !!!!


matic91
1 year ago

I had my first dosis in 2015 and my second in 2016. I totally understand your issue, felt the same way, sometimes great and you start to believe oh yeah now im back in the game but then it hits you or even strikes you down. These ups and down can sometimes become quite a pain in the ass. Im a student, so i dont work but would gladly work. However the jobs that are available in my area are based on balance which i unfortunately dont have. Hopefully i get some work this year so that i could start feeling more independent and confident. 🙂 what is a GP? i also cant drive a car because my left leg cant stop from shaking at times, if i just touch a certain muscle on my footsole it starts shaking and it takes some time and concentration to stop it and i simply cannot afford that in nowadays traffic rush. Of course you have to say what you feel, even if it lasts weird or for some silly. I told once that i feel like my legs would corrode. 🙂 yeah exercise absolutely keeps you up. Even if it is hard you should not give up, just simple stretchings make incredible benefits to your body and soul. Were you diagnosed with positional vertigo?


cee79
1 month ago

Sorry all the answer to my question that I originally posted back in April 2017

MSONETOONE service- ‭0808 118 0121‬
Uk based for those that need advice or guidance following lemtrada treatment x

Post Comment

You must be logged in to reply to this topic.